Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2015, Volume 16, Issue 3, Pages 348–359 (Mi vmp546)  

This article is cited in 1 scientific paper (total in 1 paper)

A method of redundant constraint elimination in the problem of body recovery based on support function measurements

I. A. Palachev

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A new body recovery algorithm based on support function measurements is proposed. The proposed algorithm represents a linear or quadratic programming problem in Gardner-Kiderlen form with smaller number of constraints. The reduction of constraint number is based on a new method that allows one to eliminate a part of initial constraints as redundant. A new approach of body recovery based on shadow contours is proposed. It allows one to reuse body recovery methods based on support function measurements. The implementation of the algorithm is described and some results of its testing on real industrial contours are discussed. The proposed method ensures the reduction of constraint number by 80

Keywords: support function, geometric bodies recovery, linear programming, quadratic programming, shadow contour, duality transformation.

Full text: PDF file (413 kB)
UDC: 519.6
Received: 29.04.2015

Citation: I. A. Palachev, “A method of redundant constraint elimination in the problem of body recovery based on support function measurements”, Num. Meth. Prog., 16:3 (2015), 348–359

Citation in format AMSBIB
\Bibitem{Pal15}
\by I.~A.~Palachev
\paper A method of redundant constraint elimination in the problem of body recovery
based on support function measurements
\jour Num. Meth. Prog.
\yr 2015
\vol 16
\issue 3
\pages 348--359
\mathnet{http://mi.mathnet.ru/vmp546}


Linking options:
  • http://mi.mathnet.ru/eng/vmp546
  • http://mi.mathnet.ru/eng/vmp/v16/i3/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Palachev, “Consistency method for measurements of the support function of a convex body in the metric of $L_{\infty}$”, Moscow University Mathematics Bulletin, 72:4 (2017), 161–164  mathnet  crossref  mathscinet  isi
  • Numerical methods and programming
    Number of views:
    This page:86
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022